# SDR SWAA2023122936098

- Difficulty date: December 20, 2023
- Submitted: December 29, 2023
- Operation: Air carrier
- Aircraft: N8514F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36975
- Aircraft time: 23,151 hours, 11,322 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH HORIZONTAL STAB FRONT SPAR LOWER CHORD DEFLECTED AT STA 234.23 LENGTH 11 WIDTH 0.67 DEPTH 0.062<[01] PERFORMED HFEC NO DAMAGE NOTED PER NDT PART 6 51-00-00 PROCEDURE 23.;[02] REPAIRED PER 23-155-03701 (COMPONENT - SWA - REPAIR - LHS HORIZONTAL STAB FRONT SPAR LOWER CHORD REPAIR AT STAB STA 234 (PN: 186A1000-45; SN: KAI001149) ? TIME LIMITED) [TTG8Q00QL1MT];[03] C/W RII INSPECTION
